Research Article
Global Existence and Blow-Up of Solutions for a Quasilinear Parabolic Equation with Absorption and Nonlinear Boundary Condition
- College of Mathematics and Statistics,Chongqing University, Chongqing 401331, PR China
* Corresponding author
Abstract
This paper deals with the evolution r-Laplacian equation with absorption and nonlinear boundary condition. By using differential inequality techniques, global existence and blow-up criteria of nonnegative solutions are determined. Moreover, upper bound of the blow-up time for the blow-up solution is obtained.
How to Cite
I. Ahmed, C. Mu, P. Zheng, Global Existence and Blow-Up of Solutions for a Quasilinear Parabolic Equation with Absorption and Nonlinear Boundary Condition, Int. J. Anal. Appl. 5 (2014), 147–153.
BibTeX
@article{Ahmed2014,
author = {Ahmed, Iftikhar and Mu, Chunlai and Zheng, Pan},
title = {Global Existence and Blow-Up of Solutions for a Quasilinear Parabolic Equation with Absorption and Nonlinear Boundary Condition},
journal = {Int. J. Anal. Appl.},
volume = {5},
year = {2014},
pages = {147--153},
doi = {}
}References
- [1] B. Straughan, Explosive instabilities in mechanics, Springer, Berlin, 1998.
- [2] R. Quittner and P. Souplet, Superlinear parabolic problems: blow-up, global existence and steady states, Birkh ¨auser Advanced Texts, Basel, 2007.
- [3] H.A. Levine,Nonexistence of global weak solutions to some properly and improperly posed problems of mathematical physics: the method of unbounded Fourier cofficients, Math. Ann. 214(1975), 205-220.
- [4] V.A. Galaktionov and J.L. Vazquez, The problem of blow-up in nonlinear parabolic equations, Discrete Contin. Dyn. Syst. 8(2002), 399-433.
- [5] Z.Q. Ling and Z.J. Wang, Global existence and blow-up for a degenerate reaction-diffusion system with nonlocal source, Appl. Math. Lett. 25(2012), 2198-2202.
- [6] F.S. Li and J. L. Li, Global existence and blow-up phenomena for nonlinear divergence form parabolic equations with inhomogeneous Neumann boundary conditions, J. Math. Anal. Appl. 385(2012), 1005-1014.
- [7] Y.F. Li, Y. Liu and C.H. Lin, Blow-up phenomena for some nonlinear parabolic problems under mixed boundary conditions, Nonlinear Anal. RWA 11(2010), 3815-3823.
- [8] L.E. Payne, G.A. Philippin and P.W. Schaefer, Blow-up phenomena for some nonlinear parabolic problems, Nonlinear Anal. TMA 69(2008), 3495-3502.
- [9] L.E. Payne, G.A. Philippin and P.W. Schaefer, Bounds for blow-up time in nonlinear parabolic problems, J. Math. Anal. Appl. 338(2008), 438-447.
- [10] J.C. Song, Lower bounds for the blow-up time in a non-local reaction-diffusion problem, Appl. Math. Lett. 24(2011), 793-796.
- [11] F. Liang, Blow-up phenomena for a system of semilinear heat equations with nonlinear boundary flux, Nonlinear Anal. TMA 75(2012), 2189-2198.
- [12] D.M. Liu, C.L. Mu and Q. Xin, Lower bounds estimate for the blow-up time of a nonlinear nonlocal porous medium equation, Acta Math. Sci. Ser. B Engl. Ed. 32(2012), 1206-1212.
- [13] L.E. Payne, G.A. Philippin and S. Vernier Piro, Blow-up phenomena for a semilinear heat equation with nonlinear boundary condition, I, Z. Angew. Math. Phys. 61(2010), 999-1007.
- [14] L.E. Payne, G.A. Philippin and S. Vernier Piro, Blow-up phenomena for a semilinear heat equation with nonlinear boundary condition, II, Nonlinear Anal. TMA 73(2010), 971-978.